# SDR CA031106009

- Difficulty date: August 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521062
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER GENERATOR FAILURE DURING CRUISE DC GEN NR 2 CAUTION LIGHT CAME ON.  RESET ACCORDING TO QRH WITHOUT SUCCESS. AFTER 30 MINUTES, FLIGHT WHEN DESCEND WAS INITIATED AT A LOWER POWER SETTING RESET WAS PERFORMED WITH SUCCESS. OK FOR REST OF FLIGHT. INVESTIGATION/ACTION TROUBLESHOOTING SHOWED A FAULTY STARTER-GENERATOR WHICH WAS REPLACED. THE FAULT WAS CONFIRMED AT THE SHOP.
